IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 17664 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Anaphylaxis following intravenous ranitidine: A rare adverse reaction of a common drug

Chopra Deepti, Arora Pooja, Khan Shamimullah, Dwivedi Shridhar

Year : 2014| Volume: 46| Issue : 2 | Page no: 234-236

   This article has been cited by
 
1 Awareness about FDA announcement on voluntary recall of ranitidine among physicians and pharmacists in and around Chennai, India: a cross-sectional study
Rukaiah Fatma Begam, Yamuna Ravikumar, Ramaiyan Velmurugan
Future Journal of Pharmaceutical Sciences. 2021; 7(1)
[Pubmed]  [Google Scholar] [DOI]
2 Maculopapular delayed exanthema due to ranitidine
Alfonso Pilar Hernández, Mahave Idoia González, Oribe Irene Vidal, del Pozo Gil Mª Dolores, Díaz Mónica Venturini, Labairu Teófilo Lobera
Annals of Dermatological Research. 2020; 4(1): 014
[Pubmed]  [Google Scholar] [DOI]
3 Analysis of individual case safety reports of drug-induced anaphylaxis to the Korea Adverse Event Reporting System
Min Kyoung Cho, Mira Moon, Hyun Hwa Kim, Dong Yoon Kang, Ju-Yeun Lee, Sang-Heon Cho, Hye-Ryun Kang
Allergy, Asthma & Respiratory Disease. 2020; 8(1): 30
[Pubmed]  [Google Scholar] [DOI]
4 Ranitidine
Reactions Weekly. 2014; 1503(1): 38
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow